Dayhiking Mt. Marami

The mountain was dubbed as a miniature version of Mount Rushmore and indeed it is.

From afar, the edifice looked like it, similar features. I was indeed lucky to have seen such natural wonder jutting out from a landscape of greens.

READ also my account of the climb here

So how did me and my climbing companions got there? We followed an itinerary from one blogger. We did got to the jump-off after some hijinks.

How to get there:

Option 1:
★ take a bus from buendia via DLTB to Nasugbu, Batangas. The bus signage infront says NASUGBU/LIAN and get off at Brgy. Amuyong, Alfonso, Cavite passing by Tagaytay.

Take a jeepney ride to Brgy. Ramirez, Magallanes, Cavite. The waiting time for the jeepney is 1 hour or when the sitting capacity is reached. The ride can take 40 minutes to an hour depending on the driver.

Unfortunately for us, we rode a decrepit jeep which even a kuliglig can outrun. We got off at Brgy. Ramirez and took a tricycle to the Brgy. Hall where we registered and secured a guide. Our total travel time from Manila to jump-off became 4hours instead of 3.

Option 2:
★ Take a ride to Coastal Grand Terminal and ride a bus bound to Naic Grand Terminal. From there, ride a jeepney to Brgy. Ramirez and then take the tricycle to the Brgy. Hall. Expected travel time is 3hours.

Option 3:
Hire a van from Manila for ease of transportation and if you plan to have a side trip to Pantihan.

How to get back to Manila

From the Brgy. Hall take the tricycle ride to the main highway then ride a jeepney to Naic GT and take a bus ride bound to Coastal Mall or other bus terminals within Metro Manila.

However, at 5pm jeepneys bound to Naic GT will no longer be available, the only option left is to hire a tricycle or a jeepney to Maragondon, Cavite where one can catch the Saulog bus line with a Coastal/Buendia signage or to Naic GT. Hire only a jeepney when the group is more than 10pax, negotiate.

(Read my account of the climb here)

Sample Budget:

Php 107.00 – bus ride (Buendia-Brgy Amuyong)
Php 33.00 – jeepney ride to Brgy. Ramirez
Php 13.33 – tricycle ride (3pax max. cap.)
Php 80.00 – guide fee
Php 117.00 – tricycle ride to Maragondon, Cavite
Php 86.00 – bus ride to Buendia

Total Fare is at Php 436.33 per pax + cost for breakfast, lunch, dinner, trail food and water.

Safe budget is Php 800 per pax.

Fast facts: In the know

♥ Start from Manila at 4am or 5am and start trek at 7-8am. It takes 3-4 hours of easy trek to reach the peak/summit and 3 hours back to jump-off.
♥ Start getting off the mountain at 1pm to be able to catch a jeepney ride. It took us 2 and a half hour but we had to a do trail run since most of my team had no headlamps and we were trying to beat the 5pm jeepney mark.
♥ Better buy your essentials in Manila i.e. lunch, water, trail food etc.
♥ The trail is 90% open space, easy but a long walk.
♥Guides tends to jack-up the price. They charge Php100.00 per pax or Php500/5pax but I was able to negotiate it at 80.00. A little steep compared to current NCR wage rate.
♥The brgy. officials hanging out at the Brgy. Hall does not collect any fee.
♥ At the buko station, an entrance fee is being collected by the buko man at Php 20.00/pax with a weak reasoning that the area is resting at a different baranggay, I did not pay since any fee should be collected where one had registered.
♥ Dayhikable and overnight possible, there is a wide camping area 1 hour to the peak. For dayhike, bring atleast 1.5li of water and 2 reg. size gatorade.
♥ Water source at 2 hours after hike from jump-off.

For further clarifications you can message me on my facebook account and I’ll try to be of assistance as I can.

Kudos to discovering Mount Marami with that mushroom-like citadel as bonus.#

Advertisements

2 thoughts on “Dayhiking Mt. Marami

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s